# SDR 99ZZZX2769

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 369D21400503
- Condition: Debonded
- Location: Main Rotor
- Part time: 4,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED AT OUTBOARD CENTER.  REMOVED AND REPLACED.
